# SDR CA010809018

- Difficulty date: July 26, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Piper PA-42
- Aircraft time: 5,090 hours
- Engine: Pwa PT6A41
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036383
- Condition: Dirty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN) AT FLIGHT LEVEL 22000, CABIN LOST PRESSURE. AN EMERGENCY DESCENT WAS CARRIED OUT AND THE REMAINDER OF THE FLIGHT WAS NORMAL. UPON INSPECTION THE OUTFLOW VALVE WAS FOUND TO BE LOOSE AND DIRTY. THE VALVE WAS CLEANED & TIGHTENED, THEN A SATISFACTORY TEST FLIGHT WAS CARRIED OUT.
